ResearcherID Clarivate Analytics  

Laszlo, Szilard Csaba
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: E-9509-2011
Other Names: László Szilárd, Szilárd László; S. László; László S.
E-mail:
URL: http://www.researcherid.com/rid/E-9509-2011
Subject: Mathematical & Computational Biology; Mathematical Methods In Social Sciences; Mathematics; Operations Research & Management Science
Keywords: monotone operator theory; convex analysis; optimization; nonlinear analysis; variational inequality
Publons: https://publons.com/a/1347676
ORCID: https://orcid.org/0000-0001-5140-1144
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Department of Mathematics
Role:
Joint Affiliation:
Sub-org/Dept: Mathematics and Computer Science
Role:
My URLs: https://sites.google.com/site/laszloszilardcsaba/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A primal-dual approach of weak vector equilibrium problems
 Author(s): Laszlo, S.
 Source: Open Mathematics Volume: 16 Pages: 276-288 Published: 2018
 Times Cited: 0
 DOI: 10.1515/math-2018-0028
added
11-Apr-18
2.  Title: Approaching nonsmooth nonconvex minimization through second-order proximal-gradient dynamical systems
 Author(s): Bot, R. I.; Csetnek, E. R.; Laszlo, S. C.
 Source: Journal of Evolution Equations Volume: 18 Issue: 3 Pages: 1291-1318 Published: 2018
 Times Cited: 0
 DOI: 10.1007/s00028-018-0441-7
added
12-Oct-18
3.  Title: Second-order dynamical systems with penalty terms associated to monotone inclusions
 Author(s): Bot, R. I.; Csetnek, E. R.; Laszlo, S. C.
 Source: Analysis and Applications Volume: 16 Issue: 5 Pages: 601-622 Published: 2018
 Times Cited: 0
 DOI: 10.1142/s0219530518500021
added
11-Sep-18
4.  Title: Minimax Results on Dense Sets and Dense Families of Functionals
 Author(s): S. Laszlo
 Source: SIAM Journal on Optimization Volume: 27 Pages: 661-685 Published: 2017
 Times Cited: 1
 DOI: 10.1137/16M1092714 /  Author-provided URL : http://epubs.siam.org/doi/abs/10.1137/16M1092714
added
04-Jul-17
5.  Title: MINIMAX RESULTS ON DENSE SETS AND DENSE FAMILIES OF FUNCTIONALS
 Author(s): Laszlo, S.
 Source: Siam Journal on Optimization Volume: 27 Issue: 2 Pages: 661-685 Published: 2017
 Times Cited: 1
 DOI: 10.1137/16m1092714
added
19-Jul-17
6.  Title: An inertial forward-backward algorithm for the minimization of the sum of two nonconvex functions
 Author(s): R. I. Bot; E. R. Csetnek; S. Laszlo
 Source: Euro Journal on Computational Optimization Volume: 4 Pages: 3-25 Published: 2016
 Author-provided URL : http://link.springer.com/article/10.1007%2Fs13675-015-0045-8
added
04-Jul-17
7.  Title: An inertial forward-backward algorithm for the minimization of the sum of two nonconvex functions
 Author(s): Bot, R. I.; Csetnek, E. R.; Laszlo, S. C.
 Source: Euro Journal on Computational Optimization Volume: 4 Issue: 1 Pages: 3-25 Published: 2016
 Times Cited: 21
 DOI: 10.1007/s13675-015-0045-8
added
30-Oct-17
8.  Title: On Injectivity of a Class of Monotone Operators with Some Univalency Consequences
 Author(s): Laszlo, S.
 Source: Mediterranean Journal of Mathematics Volume: 13 Issue: 2 Pages: 729-744 Published: 2016
 Times Cited: 0
 DOI: 10.1007/s00009-015-0517-3
added
06-Feb-17
9.  Title: Vector Equilibrium Problems on Dense Sets
 Author(s): Laszlo, S.
 Source: Journal of Optimization Theory and Applications Volume: 170 Issue: 2 Pages: 437-457 Published: 2016
 Times Cited: 3
 DOI: 10.1007/s10957-016-0915-0
added
06-Feb-17
10.  Title: Densely Defined Equilibrium Problems
 Author(s): Laszlo, S.; Viorel, A.
 Source: Journal of Optimization Theory and Applications Volume: 166 Issue: 1 Pages: 52-75 Published: 2015
 Times Cited: 8
 DOI: 10.1007/s10957-014-0702-8
added
06-Feb-17
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: